# SDR ASAA2016052516854

- Difficulty date: May 25, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 6,551 hours, 2,159 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON START TURNED SWITCH OFF.  LIGHT EXTINGUISHED IMMEDIATELY.   ACFT GROUNDED.  PERFORMED CDU INTERROGATION AND REPORTED FAULT CODE 49-41012. ATTEMPTED APU START SUCCESSFUL WITH NO FAULT LIGHT ILLUMINATED OR FAULT CODE REPORTED. THIS AFFECTS APU START CAPABILILITY FOR ETOPS FLIGHTS, PERFORMED 3 SUCCESSFUL APU STARTS AND PERFORMED CDU INTERROGATION BITE CHECK ON THE APU, REF FIM 49-40, TASK 803. NO FAULT LIGHTS, LIGHTS ILLUMINATED OR CURRENT FAULTS BEING LOGGED.
